# SDR DL757960124

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4004166A
- Condition: Delaminated
- Location: Nr 8 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 8 L/E SLAT TRAILING EDGE WEDGE WAS FOUND DELAMINATED.  REPLACED WEDGE PER SRM 57-43-07.
